Skip to main content

Publisher: Elsevier

Volume 128, Number 3, 6 July 1998

Variety of linear systems on double covering curves
pp. 213-224(12)
Authors: Ballico, E.; Keem, C.

Favourites:
ADD

Hopf bimodules are modules
pp. 225-231(7)
Authors: Cibils, C.; Rosso, M.

Favourites:
ADD

Split dual Dyer-Lashof operations
pp. 233-249(17)
Author: Foskey, M.

Favourites:
ADD

On the splitting of big Cohen-Macaulay modules
pp. 251-279(29)
Author: Griffith, P.

Favourites:
ADD

Locally semisimple coverings
pp. 281-289(9)
Authors: Janelidze, G.; Marki, L.; Tholen, W.

Favourites:
ADD

The Artinian conjecture for I
pp. 291-310(20)
Author: Powell, G.M.L.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more